# SDR HEEA0012293

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shut Off Valve
- Part number: 44016
- Condition: Leaks
- Location: Fuel Sov
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKS IN THE OFF POSITION.  POSSIBLE BAD O-RING INSIDE.
